# SDR SWAA2025092305982

- Difficulty date: August 19, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 55,390 hours, 29,072 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Elongated
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON ACCESS PANEL 561CB AT LT WING.   REPAIRED ACCESS PANEL 561CB AT LT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10.
